Thunderstorm Wind, Camden
- When
- June 3, 5:45 PM EST
- Where
- Camden County, Harriets Bluff
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 30.867, -81.583
911 Dispatch reported several powerlines down
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
911 Dispatch reported several powerlines down
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 3, 1:58 PM EST, 3 hours 47 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 258 PM EDT THU JUN 3 2004 ...SEVERE THUNDERSTORM WATCH FOR MOST OF AREA UNTIL 5 PM EDT... .SHORT TERM...SIMILAR SCENARIO IS OCCURRING TODAY AS IN PREVIOUS DAYS. STORMS BEGAN IN MORNING ALONG OLD BOUNDARY OVER SRN TIER THEN SPREAD EASTWARD AND ARE INTERACTING WITH THE SEABREEZE. ANOTHER MCS HAS MOVED ACROSS THE PANHANDLE AND WILL SOON REACH OUR WESTERN ZONES. EXPECT STORMS TO CONTINUE WITH THIS SYSTEM WELL INTO THE EVENING HOURS AS IT INTERSECTS OUTFLOWS AND THE SEA BREEZE. A MID/UPPER TROUGH WILL DIVE TOWARDS THE GULF COAST ON FRIDAY ACCOMPANIED BY AREA OF VORTICITY AND SFC FRONT THAT WILL AFFECT THE CWA DURING THE AFTERNOON. WILL GO WITH 50 PERCENT POPS AREA WIDE. MODELS SHOW FRONT STALLING ACROSS SE GA AS UPPER TROUGH HANGS AROUND MOST OF WEEKEND WITH A SERIES OF VORT MAXES MOVING ALONG SFC BOUNDARY. ON SUNDAY A RIDGE BEGINS TO BUILD FROM THE ATLANTIC LIFTING THE FRONT NWD. .LONG TERM...WILL FINALLY SEE AN END TO THE MCS TYPE STORMS AND RETURN TO SEASONABLE DIURNAL CONVECTION AS RIDGE BUILDS INTO REGION. SOME ADDITIONAL TROPICAL MOISTURE COULD PUSH NWD IN MID WEEK ALLOWING FOR INCREASE IN POPS. && .MARINE...SURFACE RIDGE WILL CONTINUE SOUTH OF THE AREA THROUGH SATURDAY AND THEN MOVE NORTH SUNDAY. SOUTHERLY FLOW TO CONTINUE THROUGH THE PERIOD WITH A NOCTURNAL SURGE EACH NIGHT. MAIN CONCERN WILL BE FOR STRONG TO POSSIBLY SEVERE THUNDERSTORMS MOVING RAPIDLY OFFSHORE THROUGH FRIDAY. && .FIRE WX...NO CONCERNS OTHER THAN THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 86 68 88 / 60 50 20 40 SSI 72 84 72 84 / 50 50 30 50 JAX 69 89 69 87 / 50 50 30 50 SGJ 70 85 72 85 / 50 50 30 50 GNV 69 89 69 89 / 50 50 30 50 OCF 69 89 69 88 / 50 50 40 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. && MKT/PP
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 458 PM EDT THU JUN 3 2004 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-041000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 458 PM EDT THU JUN 3 2004 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT... ...SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT FOR EASTERN SOUTHEAST GEORGIA AND NORTHEAST FLORIDA... THUNDERSTORMS ALONG AND AHEAD OF A SQUALL LINE MOVING EAST AROUND 30 MPH WILL CONTINUE TO MOVE THROUGH THE AREA THIS EVENING. ISOLATED SEVERE THUNDERSTORMS CAN BE EXPECTED AND WILL PRODUCE LARGE HAIL... STRONG GUSTY WINDS UP TO 60 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS WITH GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO ACTIVATE IN THE WATCH AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MKT/ABE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 526 PM EDT THU JUN 3 2004 GAZ152-032215- BRANTLEY GA- 526 PM EDT THU JUN 3 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY COUNTY FOR STRONG THUNDERSTORM WINDS VALID UNTIL 615 PM EDT... AT 526 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS MOVING INTO WESTERN BRANTLEY COUNTY ABOUT 7 MILES SOUTH OF HOBOKEN...MOVING EAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HOBOKEN...HICKOX...NAHUNTA...RAYBON AND ATKINSON THROUGH 615 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 541 PM EDT THU JUN 3 2004 GAZ165-032230- INLAND CAMDEN GA- 541 PM EDT THU JUN 3 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CAMDEN COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 630 PM EDT... AT 541 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS APPROACHING WESTERN CAMDEN COUNTY...ABOUT 8 MILES SOUTHWEST OF TARBORO...OR ABOUT 9 MILES NORTHEAST OF FOLKSTON...MOVING EAST AT 25 MPH. THIS LINE OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND TARBORO...WAVERLY...WOODBINE AND COLESBURG THROUGH 630 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 616 PM EDT THU JUN 3 2004 FLZ033-032315- ST. JOHNS FL- 616 PM EDT THU JUN 3 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 715 PM EDT... AT 616 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES SOUTHEAST OF SWITZERLAND...OR ABOUT 6 MILES SOUTH OF FRUIT COVE...MOVING EAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SWITZERLAND...VILANO BEACH...ST. AUGUSTINE...SOUTH PONTE VEDRA BEACH...GUANA RIVER STATE PARK AND ANASTASIA THROUGH 715 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. DEESE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 628 PM EDT THU JUN 3 2004 GAZ153-154-032315- COASTAL GLYNN GA-INLAND GLYNN GA- 628 PM EDT THU JUN 3 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR GLYNN COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 715 PM EDT... AT 628 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF BRUNSWICK...MOVING NORTHEAST AT 10 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND JEKYLL ISLAND...DOCK JUNCTION...BRUNSWICK...COUNTRY CLUB ESTATES...ST. SIMONS...SEA ISLAND...LITTLE ST. SIMONS ISLAND AND GLYNN HAVEN THROUGH 715 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCALLY HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS IN THE BRUNSWICK METRO AREA. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
632 PM EDT THU JUN 03 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL NW DOWNTOWN JACKSONVILL 30.33N 81.66W
06/03/2004 0.88 INCH DUVAL FL PUBLIC
NICKEL SIZE HAIL AND WIND GUSTS ESTIMATED TO 50 MPH WERE
REPORTED IN THE LAKE FOREST AREA IN NORTHWEST
JACKSONVILLE.
0550 PM TSTM WND DMG ST. GEORGE 30.52N 82.04W
06/03/2004 CHARLTON GA LAW ENFORCEMENT
TREES DOWN JUST NORTH OF ST. GEORGE.
0500 PM TSTM WND DMG GAINESVILLE 29.67N 82.34W
06/03/2004 ALACHUA FL EMERGENCY MNGR
TREE DOWN ON A HOUSE IN NORTHEAST PART OF GAINESVILLE.
MINOR DAMAGE TO THE HOME.
0500 PM TSTM WND DMG HIGH SPRINGS 29.82N 82.59W
06/03/2004 ALACHUA FL TRAINED SPOTTER
SPOTTER REPORTED LARGE PINE TREE - 8 INCH DIAMETER - DOWN
IN THE EDGEWOOD SUBDIVISION ABOUT 1 MILE SOUTH OF US 441.
0450 PM TSTM WND DMG HOMERVILLE 31.04N 82.75W
06/03/2004 CLINCH GA PUBLIC
PUBLIC REPORT OF TREES DOWN IN RURAL EASTERN CLINCH
COUNTY ALONG ANTIOCH ROAD.
0448 PM HAIL 10 S GAINESVILLE 29.53N 82.34W
06/03/2004 0.88 INCH ALACHUA FL PUBLIC
PUBLIC REPORT OF NICKEL SIZE HAIL.
0430 PM TSTM WND DMG LIVE OAK 30.29N 82.99W
06/03/2004 SUWANNEE FL FIRE DEPT/RESCUE
NUMEROUS TREES AND POWERLINES DOWN COUNTY WIDE. A FEW
HOMES IN LIVE OAK HAD TREES DOWN ON THEM CAUSING DAMAGE.
0430 PM TSTM WND DMG LAKE CITY 30.19N 82.64W
06/03/2004 COLUMBIA FL FIRE DEPT/RESCUE
COLUMBIA COUNTY 911 CENTER REPORTED NUMEROUS TREES AND
POWERLINES DOWN FROM FORT WHITE TO LAKE CITY TO WHITE
SPRINGS INCLUDING ALONG INTERSTATE 75. LIGHTNING STRIKES
CAUSED SEVERAL TEMPORARY BRUSH FIRES.
0416 PM TSTM WND DMG 8 SE JASPER 30.44N 82.86W
06/03/2004 HAMILTON FL LAW ENFORCEMENT
SEVERAL TREES DOWN EAST OF HIGHWAY 129 NEAR GENOA.
0240 PM TSTM WND DMG BUNNELL 29.47N 81.26W
06/03/2004 FLAGLER FL EMERGENCY MNGR
TREES DOWN ON 103 DEAN RD AND ALONG ST. RD 100 AND
BAUCHER STREET. THERE WAS ALSO MINOR STREET FLOODING.
0240 PM TSTM WND DMG BUNNELL 29.47N 81.26W
06/03/2004 FLAGLER FL LAW ENFORCEMENT
POWERLINES DOWN ON STATE STREET.
&&
ENYEDISPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 632 PM EDT THU JUN 3 2004 FLZ025-032315- DUVAL FL- 632 PM EDT THU JUN 3 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR DUVAL COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 715 PM EDT... AT 632 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF ARLINGTON...MOVING NORTHEAST AT 15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND UNF...TALLYRAND... DOWNTOWN JACKSONVILLE...ARLINGTON...SAN PABLO...FORT CAROLINE... NEPTUNE BEACH AND JACKSONVILLE BEACH THROUGH 715 PM EDT. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. DEESE
The Jacksonville radar (KJAX), 44 km away, was scanning. The volume nearest the first event began at 22:43 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2004Every state in 2004This day in weather historyWarnings in Georgia, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5397255.